2 Apr 2013
The times I have been on Prednisone were for severe allergic reactions to other medications, but I can tell you it sure helped with pain.
It is used as an anti-inflammatory so can help alot if you have alot of inflammation from arthritis, but being that it is a corticosteroid it also weakens your immune system so long term used is usually not a good idea as you risk developing infections and can easily get sick.
I know my hubbie's uncle took it for 6 months for inflammation and never did have a return of symptoms afterwards.
20 Apr 2013
Depending upon the dose level one can become hyper. At around 40mg per day or higher I start staying awake for longer periods and feel energetic. However, outside observers say I am way over board and very hyper. It feels better than the more painful lower levels but is scattered attention and quick loss of interest. Since I am bed bound at those times I don't have a chance to do something stupid. Don't drive, for sure.
The effect is artificial and just like people who get very hungry from certain levels, it can be very erratic and not healthy at all to be rather manic.
If it is working, the Osteo will be reduced in pain as the inflammation is reduced. It is very individual and if you are getting good results, go with it. If you find yourself unable to sleep, call the doctor right away. Something else is going on or you need to go about this differently. High doses are split, half at night and half in morning.
Stay strong. It is a tough disease. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Prednisone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had lung surgery for lung cancer stage one year ago.. For precaution was given two rounds of chemo.should of had four but It caused a large area of ...
1 answer • 7 Jun 2010
I'm living n Costa Rica and just got over a bad case of the flu but left with a breathing problem (chest infection) and have asthma. Normally my ...
1 answer • 8 Jul 2010
Sudden lost of hearing was caused maybe by an infection in my left ear.
1 answer • 12 Dec 2010
I have asthma,(symbicort) SVT (verapamil).Lung infection 4 weeks ago?Thought I was ok but this week had a job to breathe. My doctor injected me with ...
1 answer • 28 Jul 2013
... joints replaced. Anyone please help. Extreme pain q day and fear. any treatment?
1 answer • 1 Aug 2013